# SDR SWAA000941

- Difficulty date: May 22, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 44,411 hours, 39,353 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Wire
- Part number: D144
- Condition: Shorted
- Location: Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 4 L/E SLAT LIGHTS REMAINED ILLUMINATED DURING FLIGHT.  REPAIRED NR 4 L/E SLAT WIRE D144 PER MM.
